| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 5, 2011, no. 21-24


M. Shahverdian, H. Navidi, M. Hassanpour-ezatti
      Expanded game theory based decision making for medication of essential hypertensive patients
      Appl. Math. Sci., Vol. 5, 2011, no. 21-24, 1001-1006.

A. K. Jhankal, R. N. Jat, A. Kulhari
      Magnetogasdynamic laminar circular jets
      Appl. Math. Sci., Vol. 5, 2011, no. 21-24, 1007-1015.

G. Sharma, G. N. Purohit
      Queue modeling of Handoff calls with sub rating in wireless cellular networks
      Appl. Math. Sci., Vol. 5, 2011, no. 21-24, 1017-1024.

A. Sen, D. Mukhejee, B. C. Giri, P. Das
      Stability of limit cycle in a prey predator system with pollutant
      Appl. Math. Sci., Vol. 5, 2011, no. 21-24, 1025-1036.

S. Dinarvand, S. Khosravi, H. Khoosheh, M. Nasrollahzadeh
      Series solutions with convergence-control parameter for three highly non-linear PDEs: KdV, Kawahara and Gardner equations
      Appl. Math. Sci., Vol. 5, 2011, no. 21-24, 1037-1049.

M. D. Manshadi, E. Roohi, F. R. Marzabadi, M. A. Vaziry
      Application of homotopy and homotopy perturbation methods to differential equations of heat transfer and shear deformation of beams
      Appl. Math. Sci., Vol. 5, 2011, no. 21-24, 1051-1063.

Yongan Xie, Shengqiang Tang
      Sine-cosine method for new coupled ZK system
      Appl. Math. Sci., Vol. 5, 2011, no. 21-24, 1065-1072.

R. Hashemi, L. Amiri
      Analysis of progressive type-II censoring in the Weibull model for competing risks data with binomial removals
      Appl. Math. Sci., Vol. 5, 2011, no. 21-24, 1073-1087.

R. Hashemi, M. Abdollahi
      Precise asymptotics of generalized stochastic order statistics for extreme value distributions
      Appl. Math. Sci., Vol. 5, 2011, no. 21-24, 1089-1102.

C. Mongkolkeha, S. Panoi, W. Sanhan
      On property (\beta) of generalized Cesaro sequence space
      Appl. Math. Sci., Vol. 5, 2011, no. 21-24, 1103-1115.

F. Abedi, M. A. Hassan, M. Suleiman
      Adaptive stabilization and control stochastic time-varying systems
      Appl. Math. Sci., Vol. 5, 2011, no. 21-24, 1117-1130.

K. Mukdasai, P. Niamsup
      Robust \beta−stability and \beta−stabilization of impulsive switched system with time-varying delays
      Appl. Math. Sci., Vol. 5, 2011, no. 21-24, 1131-1143.

Z. Avazzadeh, M. Heydari, G. B. Loghmani
      A comparison between solving two dimensional integral equations by the traditional collocation method and radial basis functions
      Appl. Math. Sci., Vol. 5, 2011, no. 21-24, 1145-1152.

Xuehui Wang
      Exceptional family of elements and solvability of mixed variational inequality problems
      Appl. Math. Sci., Vol. 5, 2011, no. 21-24, 1153-1161.

Shu-Yi Zhang
      Reflection of subsonic phase boundaries
      Appl. Math. Sci., Vol. 5, 2011, no. 21-24, 1163-1169.

N. Abazari
      The Frenet frame and Darboux vector of the dual curve on the one-parameter dual spherical motion
      Appl. Math. Sci., Vol. 5, 2011, no. 21-24, 1171-1176.

H. T. Liu, W. Y. Chan
      Blow-up and quenching for coupled semilinear parabolic systems
      Appl. Math. Sci., Vol. 5, 2011, no. 21-24, 1177-1191.

P. Ferretti
      On minimum expected cost due to audits and failure
      Appl. Math. Sci., Vol. 5, 2011, no. 21-24, 1193-1208.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |